# SDR AALA201701029002

- Difficulty date: January 1, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 28,172 hours, 10,969 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 12171
- Condition: Seized
- Location: Zone 100
- Part time: 28,172 hours, 10,969 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED AN AVIONICS VENT FAN FAULT. AND ELECTRICAL FUMES IN THE COCKPIT DURING DECENT. THE AIRCRAFT LANDED AT CLT SAFELY AND FIRE TRUCKS FOLLOWED THE AIRCRAFT TO THE GATE. MAINTENANCE DETERMINED THAT THE AVIONICS EXTRACT FAN HAD FAILED AND SEIZED. THE AVIONICS EXTRACT FAN 18HQ AND CONTACTOR 7HQ WERE REPLACED PER AMM 21-26-51. (SEE AALA201701049002)
